Associated symmetric quadrature rules

Nenhuma Miniatura disponível

Data

1996-06-01

Título da Revista

ISSN da Revista

Título de Volume

Editor

Resumo

We prove a relation between two different types of symmetric quadrature rules, where one of the types is the classical symmetric interpolatory quadrature rules. Some applications of a new quadrature rule which was obtained through this relation are also considered.

Descrição

Palavras-chave

Calculations, Functions, Integration, Interpolation, Poles and zeros, Polynomials, Classical symmetry distribution, Monic orthogonal polynomials, Symmetric quadrature rules, Numerical methods

Como citar

Applied Numerical Mathematics, v. 21, n. 2, p. 175-183, 1996.